Hello, I just have a quick question. I've been on the Anti-Deppressant Effexor XR for about 2-3 years and my doctor and I have decided to try me on Wellbutrin. She told me it may curb some of my appettite, and the more I read it aids in weight loss. I was curious if anyone has had good or bad experiences with it!
&nb sp; &nb sp; Take Care,
&nb sp; &nb sp; &nb sp; Erin
Reason: locked to prevent unnecessary zombie and/or spam bumps
I was prescribed Cymbalta (30mg) in the summer of 2008. I was taking it for 30 days before my doctor upped my dosage to 60 mg (to let my body get used to it). I experienced extreme nausea with the Cymbalta, slight headaches and as my "being sad for no reason" was gone, my anxiety level increased. That's when Wellbutrin was added to my list (150 mg). I felt a lot better, although I had terrible insomnia (Trazadone fixed that, but the undesireable side effect of various nightmares and very vivid violent dreams) I also had a weird feeling like my teeth were constantly clenched. I was able to focus overall be a happier person with significantly less mood swings -- crying, irritable, etc..
I DID have a lot of weight loss once the Wellbutrin was added. I went from 188 -give or take- to around 159 in a matter of 7 months. I lost about 30 pounds total and plateaued at the weight for the remainder of my usage. Mentally & physically I felt amazing and was able to stop obsessing over small things. I am a 5 foot 9 inch female, so this weight loss brought me down to a comfortable size resulting in being happier because I felt confident and had a boost in my self esteem. Everything was going well!
I started to become paranoid with the usage of the Cymbalta once I began reading up on it to see the possible side effects (something I probably should have done BEFORE I began taking it) and wanted to go down a more "natural" path. I STOPPED taking everything at once (not advisable, very dangerous I later learned) and had really strange withdrawal symptoms. My side effects included terrible nausea, fatigue, brain zaps and last but not most definitely not least -- WEAKENED BLADDER MUSCLES. Why? I have no idea. I could not control my bladder at home, in public, etc.. and had multiple "accidents" as they were called when I was much younger. Embarrassing, but I'm not sure if that is something the Cymbalta did or the Wellbutrin.
Now, I have been prescribed the two medications once again over 6 months ago and have been putting off actually using them because of the weird bladder thing. I finally reached a breaking point and took the Bupropion XL (150mg) and the Duloxetine (generic Cymbalta) (60mg) two days ago and was ZONING all day long. I was naseaus and had to force myself to eat. I was dazed and felt slightly in trance and could NOT sleep that night even after 2 Melatonin and half of a Trazadone. It freaked me out so I immediately assumed it was the Cymbalta and sure enough, today I took only the Bupropion and I feel completely normal.
Has anyone had weakened bladder muscles or brain zaps when they stopped taking Wellbutrin or Bupropion XL? I'm hoping for positive results mentally and physically again. Please let me know!!
the first time i was on budeprion i lost 50 in 6 months and kept it off for another 6 months. then i went off of i b/c i lost insurance. i gained 80 pounds while being off of it. and after 2 years of being off i am ecstatic to be back on it. i am actually on buproprion this time and in 1 week ive lost 2 pounds. it has immensely curbed my appetite and desire for food, and has made me extremely active, happy, confident, and 75% less anxious. i feel amazing and cant wait to see how much i lose this time! and im not going off of it ever again!!
Hi, I am new to this board. I was looking at the experiences who had took Wellbutrin SR. Since I started it today and wanted to know what to expect. I am afraid of gaining weights. I saw your comments that you had lost total 25lbs. Congrats on your motivation! I want to know which Wellbutrin you took? Is it a brand name or a generic? Thank you and I look forward to your reply!
Wow, you lost a lot on Wellbutrin! Was it a generic or brand name? It looks like generic could lose weight much more than brand name. Thank you for sharing your experience. Today is my first day taking Wellbutrin SR and I am scared of overeating from previous medicine which was effexor. I look forward to your reply whether it was a generic or a brand name. Thanks!
been on it for 3 weeks and i am barely eating lol only on 150 XR i cant even finish my food as i use to get seconds lost 6 pounds!
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.